# SDR N6WA20140528002

- Difficulty date: May 28, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 14,312 hours, 9,424 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR CAUTION WITH PROX SYS FAULT 2 ON CONTINUOUSLY AFTER LIFTOFF, RETURNED TO ORD.  DEFERRED SERVICE DOOR INDICATION IAW MEL 52-70-05 CAT C, ALSO DEFERRED GND VLV IAW MEL 21-24-07 CAT C.  CORRECT PRIOR TO 6/8/14.
